# SDR SWAA2024101634457

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED STA695 AND LBL24.75 CENTER SECTION 2024-565246<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 14282005 DUE DATE 22 JAN 25; P/N P3015GOES00000 S/N 142031023 DUE DATE 22 JAN 25.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED STA695 AND LBL24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02 AND DWG 27A9110 SHEET 6 REV: A AND DWG 111A6000 SHEET 282 REV -;[03] CORRECTED STEP 2: REPLACED SUPPORT ANGLE AND FASTENERS LOCATED STA695 AND LBL24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV: A AND DWG 111A6000 SHEET 282 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED STA695 AND LBL24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV: A AND DWG 111A6000 SHEET 282 REV -. SEE INDIVIDUAL SIGN OFF BELOW
